On the duality and the derivation relations for multiple zeta values

Naho Kawasaki, Tatsushi Tanaka

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the problem of deducing the duality relation from the extended double shuffle relation for multiple zeta values. Especially we prove that the duality relation for double zeta values and that for the sum of multiple zeta values whose first components are 2’s are deduced from the derivation relation, which is known as a subclass of the extended double shuffle relation.

Original languageEnglish
Pages (from-to)651-658
Number of pages8
JournalRamanujan Journal
Volume47
Issue number3
DOIs
Publication statusPublished - 2018 Dec 1

Keywords

  • Derivation relation
  • Duality relation
  • Extended double shuffle relation
  • Multiple zeta values

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the duality and the derivation relations for multiple zeta values'. Together they form a unique fingerprint.

Cite this